# SDR 2011FA0000349

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: General aviation
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE RECEIVED WITH BLOW OUT.  FLAT SPOTTED UNTIL IT BLEW. BLUEING EFFECT IDICATING EXCESSIVE HEAT ON CENTER PORTION OF TREAD.
